# SDR SWAA2024093033859

- Difficulty date: September 3, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CORROSION AT FASTENER HOLES<[01] REMOVED DAMAGE/CORROSION WAS OUT OF LIMITS ;FABRICATED NEW AFT CARGO FLOOR PANEL 140CF I/A/W AMM 50-10-04-400-801;[02] VERIFIED STEP 1 AUDIT CW
